Extending cycles locally to Hamilton cycles

M. Hamann, Florian Lehner, Helmut Pottmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1.49-17
JournalThe electronic journal of combinatorics
Volume23
Issue number1
Publication statusPublished - 2016

Cite this

Extending cycles locally to Hamilton cycles. / Hamann, M.; Lehner, Florian; Pottmann, Helmut.

In: The electronic journal of combinatorics, Vol. 23, No. 1, 2016, p. 1.49-17.

Research output: Contribution to journalArticleResearchpeer-review

Hamann, M, Lehner, F & Pottmann, H 2016, 'Extending cycles locally to Hamilton cycles' The electronic journal of combinatorics, vol. 23, no. 1, pp. 1.49-17.
Hamann, M. ; Lehner, Florian ; Pottmann, Helmut. / Extending cycles locally to Hamilton cycles. In: The electronic journal of combinatorics. 2016 ; Vol. 23, No. 1. pp. 1.49-17.
@article{ea3a3f464d3b4ea08a359ed9627cc174,
title = "Extending cycles locally to Hamilton cycles",
author = "M. Hamann and Florian Lehner and Helmut Pottmann",
year = "2016",
language = "English",
volume = "23",
pages = "1.49--17",
journal = "The electronic journal of combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

TY - JOUR

T1 - Extending cycles locally to Hamilton cycles

AU - Hamann, M.

AU - Lehner, Florian

AU - Pottmann, Helmut

PY - 2016

Y1 - 2016

M3 - Article

VL - 23

SP - 1.49-17

JO - The electronic journal of combinatorics

JF - The electronic journal of combinatorics

SN - 1077-8926

IS - 1

ER -